Journal article icon

Journal article

Bistability through Triadic Closure.

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Higham, DJ More by this author
Parsons, MC More by this author
Journal:
Internet Mathematics
Volume:
8
Issue:
4
Pages:
402-423
Publication date:
2012
DOI:
EISSN:
1944-9488
ISSN:
1542-7951
URN:
uuid:3d5d6b02-7a1f-4f18-a1f7-2a895414321c
Source identifiers:
407489
Local pid:
pubs:407489

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP